# SDR DALA2014122106946

- Difficulty date: December 21, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,950 hours, 13,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1109, STRINGER 5R FOUND CORRODED.   REPAIRED IAW ERA 530663-14.
